MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4678
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) experienced muscle stimulation.Lv lead was reprogrammed to avoid stimulation.The representative called back and tested a few pacing options and it appears to be an rv issue.The outputs were at 4.5 v.Additionally, it was found out that the left ventricular (lv) lead impedance was at 700's ohms and then rose a couple of weeks ago.Engineering analysis was submitted.Analysis confirmed that there was a jump in the lv lead impedance and device power consumption and technical services (ts) suggested to options to program lv back to lv2_to_lv3 and see if the issues resolve or to treat this as a gate oxide malfunction and replace the pg and consider the possibility of lead damage via corrosion.To date, this device remains in service.No adverse patient effects were reported.

Brand Name
ACUITY? X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24924688
Report Number2124215-2026-21172
Device Sequence Number15741479
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)260220
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2026
Device Model Number4678
Device Catalogue Number4678
Device Lot Number813340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer06/08/2026
07/09/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/10/2026
07/10/2026
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale